# SDR HNAA20170918315

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 51,350 hours, 59,337 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKEOFF ROLL.  AUTOFEATHER SYSTEM,  INSPECTED THE SWITCHES ON CONTROL CONSOLE. NO FAULTS FOUND.  GROUND RAN ACFT IAW MANUAL. OPS CHECKED NORMAL. OK FOR SERVICE.
